MAUDE Adverse Event Report: ATRICURE, INC. ISOLATOR® SYNERGY¿ ENCOMPASS CLAMP (; ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES

ATRICURE, INC. ISOLATOR® SYNERGY¿ ENCOMPASS CLAMP (; ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES
Model Number ENCOMPASS SYNERGY CLAMP (LONG)
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 09/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation however, a device history review was conducted and there is nothing in the product history record that would indicate that the devices were released with any non-conformances that would contribute to the subject complaint.
 
Event or Problem Description
A patient underwent a coronary artery bypass graft (cabg) and aortic valve repair/replacement (avr) through a median sternotomy, along with a posterior wall encircling ablation using an olh.During the maneuvering of the olh clamp from the patient¿s right to left side through the sinuses, a perforation occurred.The injury was repaired with sutures.The patient was then moved to recovery and reported to be doing well.The ablation portion of the procedure was aborted.There was no reported device malfunction, and the adverse event was the result of a procedural complication.

Brand Name
ISOLATOR® SYNERGY¿ ENCOMPASS CLAMP (
Common Device Name
ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES
Manufacturer (Section D)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer (Section G)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer Contact
john ehlert
7555 innovation way
mason, OH 45040
5136448220
MDR Report Key20353026
Report Number3011706110-2024-00057
Device Sequence Number20807196
Product Code OCL
UDI-Device Identifier10840143905834
UDI-Public(01)10840143905834(17)270601(10)142800
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K221358
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberENCOMPASS SYNERGY CLAMP (LONG)
Device Catalogue NumberA001143
Device Lot Number142800
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2024
Initial Report FDA Received Date10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexMale